# SDR DALA2016050403731

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR TRESHOLD AFT SECTION IS CRACKED.  PERMANENT REPAIR ACCOMPLISHED.
